# SDR J7SA20160919001

- Difficulty date: September 19, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- Aircraft time: 11,400 hours, 7,027 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO BOTH MAIN LANDING GEAR NOT LOWERING ON APPROACH AND WAS FOLLOWED BY LOW HYDRAULIC PRESSURE. THE LT SIDE HAD A QUANITY OF ZERO ON THE SYNOPTIC DISPLAY. PILOTS FOLLOWED QRH TO EXTEND THE GEAR USING AN ALTERNATE METHOD. GEAR EXTEND. CREW DECLARED AN EMERGENCY AND SAID THEY NEEDED A MINIMUM OF 10,000 FT RUNWAY. UPON LANDING 3 MLG TIRES BLEW, 2 RT AND LT OUTBOARD. REPLACED ALL 4 MAIN WHELL ASSEMBLIES. INSPECTED AIRCRAFT FOR DAMAGE DUE TO BURST TIRES. FOUND LH PRESSURE MANIFOLD LEAKING. REPLACED THE LT PRESSURE MANIFOLD. PERFORMED MULTIPLE GEARS SWINGS, OPS CHECK GOOD. MVF COMPLETED AND SATISFACTORY.
